Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Jacobi matrices and boundary value problems in distance-regular graphs

Autor
Carmona, A.; Encinas, A.; Gago, S.
Tipus d'activitat
Article en revista
Revista
Electronic journal of linear algebra
Data de publicació
2012-11
Volum
24
Pàgina inicial
202
Pàgina final
2014
URL
http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol24_pp202-214.pdf Obrir en finestra nova
Resum
Regular boundary value problems on a distance-regular graph associated with Schrodinger operators are analyzed. These problems include the cases in which the boundary has one or two vertices. In each case, the Green matrices are given in terms of two families of orthogonal polynomials, one of them corresponding with the distance polynomials of the distance-regular graphs.
Paraules clau
Jacobi Matrices, Distance-regular Graphs, Boundary Value Problems
Grup de recerca
VARIDIS - Varietats Riemannianes Discretes i Teoria del Potencial